MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number B2-70072-F
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected device.
 
Event or Problem Description
On 2/18/2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor stating that "it has been brought to my attention that there was a leak from the filter of an administration set that caused a significant spill of one of our research drugs on (b)(6) 2020.We are currently using b2-70072-f tubing for our filtered tubing.Lot number (10) 19116557.Expiration date (17) 2022-11-16.We do still have the tubing for this instance." a patient was involved, but was not harmed or injured.The device operator was a registered nurse.The contract manufacturer of the affected device is becton, dickinson and company.
 
Additional Manufacturer Narrative
Zyno medical sent a quality alert to the contract manufacturer on 02/26/2020.Customer returned administration set was sent to the contract manufacturer on 03/10/2020.The contract manufacturer provided the investigation report on 07/15/2020.Trend review was performed for complaints and raw material.One complaint and one quality notice related to the reported failure were identified in a 1-year period.The actual device was tested and the leakage was observed.The reported issue was confirmed.Possible root cause can be the booster, which controlled the amplitude of the welder, was not operating adequately.This potentially lead to inadequate welding on the defective part.Quality alert was generated for qa and operator's awareness about this failure.Corrective actions had been completed to address the issue.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2020-00002).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick, ma
MDR Report Key9765729
Report Number3006575795-2020-00002
Device Sequence Number13579224
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public00814371020204
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2022
Device Model NumberB2-70072-F
Device Catalogue NumberB2-70072-F
Device Lot Number19116557
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1